# SDR CA121017011

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE CREW OBSERVED A LOSS OF OIL PRESSURE ON NR 2 ENGINE. THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE GATE.  DURING EVENT INSPECTION FOUND THE OIL LEVEL TO BE BELOW MINIMUM. THE SYS WAS REPLENISHED, ENGINE GROUND RUNPERFORMED AND THE PROBLEM REOCCURRED.  TROUBLESHOOTING IS ON-GOING. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
